# SDR 97UAL900680

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7276U
- Make and model: Boeing 727222
- Aircraft serial: 21423
- Engine: Pwa JT8D15
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PORTION OF ENDCAP SKIN TORN OUT OF RIGHT ELEVATOR ON LEFT INBOARD END.  APPROXIMATELY 6 X 12 INCH SECTION MISSING AND TWO 6 INCH STRINGERS LAYING LOOSE INSIDE THE ELEVATOR WITH ANOTHER 6 X 6 INCH PORTION OF SKIN MISSING THE RIVETS.  *S/D*  REPLACED RIGHT ELEVATOR.  UNABLE TO DETERMINE THE CAUSE OF THE DAMAGE.
